Connectivity in digraphs

  • Dennis Geller
  • Frank Harary
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 186)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. (1).
    W. G. Brown and F. Harary, Extremal digraphs. Combinatorial Mathematics and its Applications (P. Erdös, Ed.) Budapest, to appear.Google Scholar
  2. (2).
    G. Chartrand, A graph-theoretic approach to a communications problem. J. SIAM Appl. Math. 14 (1966) 778–781.MathSciNetCrossRefzbMATHGoogle Scholar
  3. (3).
    G. Chartrand and F. Harary, Graphs with prescribed connectivities. Theory of Graphs (P. Erdös and G. Katona, Eds.) Akadémiai Kiadó, Budapest, 1968, 61–63.Google Scholar
  4. (4).
    D. P. Geller, Minimally strong digraphs, Proc. Edinburgh Math. Soc., 17, Part 1 (1970), to appear.Google Scholar
  5. (5).
    R. Halin, A theorem on n-connected graphs, J. Combinatorial Theory 7 (1969) 150–154.MathSciNetCrossRefzbMATHGoogle Scholar
  6. (6).
    F. Harary, The maximum connectivity of a graph. Proc. Nat. Acad. Sci. USA 1142–1146.Google Scholar
  7. (7).
    F. Harary, Graph Theory. Addison-Wesley, Reading, Mass., 1969.zbMATHGoogle Scholar
  8. (8).
    F. Harary, Variations on a theorem by Menger, SIAM Studies in Applied Math. Vol. 4, to appear.Google Scholar
  9. (9).
    F. Harary, R. Z. Norman, and D. Cartwright, Structural Models: an introduction to the theory of directed graphs. Wiley, New York, 1965.zbMATHGoogle Scholar
  10. (10).
    B. Manvel, P. Stockmeyer, and D. J. A. Welsh, On removing a point of a digraph, Studia Sci. Math. Hung., to appear.Google Scholar
  11. (11).
    J. W. Moon, Topics on Tournaments, Holt, Rinehart and Winston, New York, 1968.zbMATHGoogle Scholar
  12. (12).
    C. St. J. A. Nash-Williams, Well-balanced orientations of finite graphs and unobtrusive odd-vertex-pairing, Recent Progress in Combinatorics (W. T. Tutte, Ed.) Academic Press, New York, 1969, pp. 133–149.Google Scholar
  13. (13).
    W. T. Tutte, The Connectivity of Graphs, Toronto Univ. Press, Toronto, 1967.zbMATHGoogle Scholar
  14. (14).
    H. Whitney, Congruent graphs and the connectivity of graphs. Amer. J. Math. 54 (1932) 150–168.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Dennis Geller
    • 1
  • Frank Harary
    • 1
  1. 1.The University of MichiganAnn Arbor

Personalised recommendations